# SDR ASOA2014050110452

- Difficulty date: April 9, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 15,163 hours, 9,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT DETECTED A CRACK ON ANGLE.   REWORKED IAW EC/TC SB670BA-53-041, REV D ITEM NR 258-273, 275.  COMPLIED WITH EC/TC 670BA-53-041 01 AND REO 670BA-53-041 01.   MAJOR REPAIR.
